Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A remark concerning quasi-Frobenius rings


Author: E. A. Rutter
Journal: Proc. Amer. Math. Soc. 16 (1965), 1372-1373
MSC: Primary 16.20; Secondary 16.25
DOI: https://doi.org/10.1090/S0002-9939-1965-0183746-1
MathSciNet review: 0183746
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16.20, 16.25

Retrieve articles in all journals with MSC: 16.20, 16.25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0183746-1
Article copyright: © Copyright 1965 American Mathematical Society